Browse "MA-Journal Papers(저널논문)" byIssue Date

Jump to a point in the index:

Showing results 1 to 20 of 1910

1
Bayesian mixture of gaussian processes for data association problem

Jeon, Younghwan; Hwang, Gangukresearcher, PATTERN RECOGNITION, v.127, 2022-07

2
Obstructions for partitioning into forests and outerplanar graphs

Kim, Ringi; Norin, Sergey; Oum, Sang-ilresearcher, DISCRETE APPLIED MATHEMATICS, v.312, pp.15 - 28, 2022-05

3
The relative Whitney trick and its applications

Davis, Christopher W.; Orson, Patrick; Park, JungHwanresearcher, SELECTA MATHEMATICA-NEW SERIES, v.28, no.2, 2022-05

4
On the first Steklov-Dirichlet eigenvalue for eccentric annuli

Hong, Jiho; Lim, Mikyoungresearcher; Seo, Dong-Hwi, ANNALI DI MATEMATICA PURA ED APPLICATA, v.201, no.2, pp.769 - 799, 2022-04

5
On some p-adic Galois representations and form class groups

Jung, Ho Yun; Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong Sung, MATHEMATIKA, v.68, no.2, pp.535 - 564, 2022-04

6
On the modelling of spatially heterogeneous nonlocal diffusion: deciding factors and preferential position of individuals

Alfaro, Matthieu; Giletti, Thomas; Kim, Yong-Jungresearcher; Peltier, Gwenael; Seo, Hyowon, JOURNAL OF MATHEMATICAL BIOLOGY, v.84, no.5, 2022-04

7
Combined multiple transcriptional repression mechanisms generate ultrasensitivity and oscillations

Jeong, Eui Min; Song, Yun MIn; Kim, Jae Kyoungresearcher, INTERFACE FOCUS, v.12, no.3, 2022-04

8
A group comparison in fMRI data using a semiparametric model under shape invariance

Samaddar, Arunava; Jackson, Brooke S.; Helms, Christopher J.; Lazar, Nicole A.; McDowell, Jennifer E.; Park, Cheolwooresearcher, COMPUTATIONAL STATISTICS & DATA ANALYSIS, v.167, 2022-03

9
Low-rank, Orthogonally Decomposable Tensor Regression With Application to Visual Stimulus Decoding of fMRI Data

Poythress, JC; Ahn, Jeongyounresearcher; Park, Cheolwooresearcher, JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS, v.31, no.1, pp.190 - 203, 2022-03

10
Characterizing matroids whose bases form graphic delta-matroids

Lee, Duksang; Oum, Sang-ilresearcher, EUROPEAN JOURNAL OF COMBINATORICS, v.101, 2022-03

11
Systematic inference identifies a major source of heterogeneity in cell signaling dynamics: the rate-limiting step number

Kim, Dae Wook; Hong, Hyukpyo; Kim, Jae Kyoungresearcher, SCIENCE ADVANCES, v.8, no.11, 2022-03

12
Approximately dual pairs of wavelet frames

Benavente, Ana; Christensen, Ole; Hasannasab, Marzieh; Kim, Hong Ohresearcher; Kim, Rae Young; Kovac, Federico D., JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.507, no.2, 2022-03

13
On 1-subdivisions of transitive tournaments

Kim, Jaehoonresearcher; Lee, Hyunwoo; Seo, Jaehyeon, ELECTRONIC JOURNAL OF COMBINATORICS, v.29, no.1, 2022-03

14
Seasonal Variation in Mortality and the role of temperature: a multi-country multi-city study

Madaniyazi, Lina; Armstrong, Ben; Chung, Yeonseungresearcher; Ng, Chris Fook Sheng; Seposo, Xerxes; Kim, Yoonhee; Tobias, Aurelio; et al, INTERNATIONAL JOURNAL OF EPIDEMIOLOGY, v.51, no.1, pp.122 - 133, 2022-02

15
3-Degenerate induced subgraph of a planar graph

Gu, Yangyan; Kierstead, H. A.; Oum, Sang-ilresearcher; Qi, Hao; Zhu, Xuding, JOURNAL OF GRAPH THEORY, v.99, no.2, pp.251 - 277, 2022-02

16
Systematic modeling-driven experiments identify distinct molecular clockworks underlying hierarchically organized pacemaker neurons

Jeong, Eui Min; Kown, Miri; Cho, Eunjoo; Lee, Shang Hyuk; Kim, Hyun; Kim, Eun Young; Kim, Jae Kyoungresearcher, PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES OF THE UNITED STATES OF AMERICA, v.119, no.8, 2022-02

17
A Cvetkovic-type Theorem for coloring of digraphs

Kim, Jaehoonresearcher; Kim, Soyeon; Suil, O.; Oh, Semin, LINEAR ALGEBRA AND ITS APPLICATIONS, v.634, no.1, pp.30 - 36, 2022-02

18
Minimal grid diagrams of the prime alternating knots with 12 crossings

Jin, Gyo Taekresearcher; Lee, Hwa Jeong, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.31, no.01, 2022-01

19
Refined restricted inversion sequences

Lin, Zhicong; Kim, Dongsuresearcher, ANNALS OF COMBINATORICS, v.25, no.4, pp.849 - 875, 2021-12

20
Optimal Quadrature Formulas for Non-periodic Functions in Sobolev Space and Its Application to CT Image Reconstruction

Hayotov, A. R.; Jeon, Soomin; Lee, Chang-Ockresearcher; Shadimetov, Kh. M., FILOMAT, v.35, no.12, pp.4177 - 4195, 2021-12

Discover

rss_1.0 rss_2.0 atom_1.0